MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse notes patient temperature (pt) had dropped and water temperature (wt) was not increasing in response in an arctic sun device.Denies any alerts or alarms.Patient has been rewarming since 4:30pm.Patient temperature (pt) was 33.8c, targeted temperature (tt) was 37c, water temperature (wt) was 23c, water flow rate (wfr) was 2 l/m.3 pads connected to adult patient.System diagnostics: outlet monitor temperature (t1) was 22.8c, outlet control temperature (t2) was 22.6c, inlet temperature (t3) was 23.4c, chiller temperature (t4) was 4.1c, water flow rate (wfr) was 2 l per m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 51 percent, mixing pump command (mpc) was18 percent, heater command (hc) was 0, water reservoir level (wrl) was 5, system hours were 2932.2, pump hours were 2365.1.Nurse confirms patient was not shivering, micro shivering or seizing.Walked through stop therapy and empty pads.Drained 16 ounces of water from right drain port.Advised will call back in 30 minutes to check in on water temperature (wt).Called 3 times with no answer.Sn 1830.Nurse called back because patient temperature (pt) was still not increasing and water temperature (wt) was still low.Water temperature (wt) was registering at 17.7c.Advised they need to swap out to alternate device.Send this one to biomed labeled not heating.Sn (b)(6).Per follow up information received via phone on 27apr2026, spoke with nurse who confirmed device was exchanged and new device was heating water without issue.The same pads were in use.Only 3 pads were able to be placed on the adult patient due to colostomy bag location on patient's thigh.Per follow up information received via phone on 28apr2026, spoke with biomed who noted they would like to complete a preventative maintenance on this device.Requested tech support contact information.No evaluations completed at this time.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25045487
Report Number1018233-2026-02792
Device Sequence Number9725780
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142(11)120501
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown